# SDR UPS02438662

- Difficulty date: June 6, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 62,902 hours, 32,847 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPC CRACK REVEALED AT NR 4 PYLON REAR ENGINE MOUNT BULKHEAD FWD SIDE I/B DOUBLER, THE CRACK INITIATED FROM ONE FASTENER HOLE PROPAGATED UPWARD TO THE EDGE CRACK LENGTH .1875 INCH.  NR 4 PYLON REAR MOUNT BULKHEAD REPAIRED AS PER HX RS R-54-53-34828.
